Posted Thu 22 Nov 2018 7am by Amybx
Has anyone ever been on beta blockers? I was put on them 3 days ago and have noticed a difference in my psoriasis already. I actually asked my doctor if i could get a flare up and she said it is rare if i did but as soon as i type it into google its all over it saying it will flare it up ! I am on the beta blockers for anxiety so I might need to just stay on the tablets till my anxiety gets better but at the same time my skin will be bad which will make me more stressed !
Posted Thu 22 Nov 2018 9.12pm by wendyloish
I just answered about beta blockers on your other posting. Have a look there. Beta blockers are serious medications for serious problems. Mine are for atypical angina. I am not a doctor, but I would think there would be other medications you could take for anxiety.
Of course stress is a known trigger for some people for a flare up. perhaps you might consider another trip to the doctor.
Posted Wed 9 Jan 2019 8.53pm by Sarah
I’m taking beta blockers propranolol for anxiety and I’ve noticed my psoriasis has flared up badly.
Started taking them since December 2018 and the last few weeks my skin awful! But then it’s winter,heating on and busy month at work,so sometimes I just don’t know!
Last few nights I’ve been having a soak in the bath with Dead Sea Salts and Oilatum Emollient and washing with Epedarm,then putting Epedarm on after.
It has helped with the itching and soreness.
Can’t get a doctors appointment to see whether it is the medication,so I’m just plodding along.
I can relate to what you are saying 100%.
Posted Wed 9 Jan 2019 10.40pm by Amybx
I had to stop taking the beta blockers because my skin flared up bad. I am just dealing with anxiety my own way by going to the gym, eating better and no more alcohol! X
Posted Thu 10 Jan 2019 4pm by Sarah
Has it helped your skin since you have stopped taking the beta blockers?
I just don’t know what to do,as I need the beta blockers but my skin is so bad and I’m covered from head to toe.
Posted Thu 10 Jan 2019 4.16pm by Amybx
Yes it has helped. You cant even tell I have psoriasis unless I show you tiny patches on my skin! I have noticed I do still get wee dots on my legs but it is manageable. Why dont you go back to the doctors and ask to be put on something else? Surely there must be something for us psoriasis sufferers! X
Posted Thu 10 Jan 2019 5.55pm by Sarah
Yes I will go back to the doctors but at the moment it’s so hard to get a appointment.
That’s great your skin is better,but my skin is literally covered from head to toe! No skin without psoriasis.....😔
How you coping with your anxiety without any tablets?
Posted Thu 10 Jan 2019 6.33pm by Amybx
Aw that is so horrible! I use enstilar, its a foam spray & it seems to do the trick! Have you asked your doctor about light treatment or getting put on a tablet?
When my psoriasis was at its worse I got refered to a skin doctor and they suggested uv treatment, unfortunately for me it did not work, it just made my skin really itchy but i do know people that it has worked really well for! My doctor also said about a tablet ( i cant actually remember what it was called ) so maybe that would work for you! Hope something helps for you soon! Just keep moisturising and eating healthy x
Posted Sun 13 Jan 2019 12 noon by Sarah
I’ve used that enstilar spray,it worked but it made me ill and it came back after stopping using it.
Yes I’ve been to the hospital and they suggested that and all the hard medication which I said no to straight away! Nasty drugs which I really didn’t want to start using.
Must say though this week my skin isn’t so angry and inflamed.
Only been taking my beta blocker once a day and been having baths with Dead Sea salts and oilatum in it which has really helped.
Started omega 3 vitamins too,so who knows!
You never know with skin like this,ha ha!
Hope your skin stays well.
Posted Sun 13 Jan 2019 5.29pm by Amybx
Hi again Sarah,
Thats good that your skin is starting to get better! I hope that you also get on top of your anxiety, I know how hard it can be! X